Acetaminophen, Guaifenesin, Phenylephrine Hydrochloride Oral solution

What is this medicine?

ACETAMINOPHEN; GUAIFENESIN; PHENYLEPHRINE (a set a MEE noe fen; gwye FEN e sin; fen il EF rin) is a combination of a pain reliever, an expectorant, and a decongestant. It is used to treat fever, aches and pains, and congestion from a cold or the flu. It is also used to treat a dry cough. This medicine will not treat an infection.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • diabetes

  • glaucoma

  • heart disease

  • high blood pressure

  • if you often drink alcohol

  • peripheral vascular disease

  • prostate disease

  • taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate within the last 14 days

  • thyroid disease

  • an unusual or allergic reaction to acetaminophen, guaifenesin, phenylephrine, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. Follow the directions on the package label. Use a specially marked spoon or container to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Take your medicine at regular intervals. Do not take it more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years for selected conditions, precautions do apply.

Patients over 65 years old may have a stronger reaction and need a smaller dose.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

Do not take this medicine with any of the following medications:

  • ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine

  • MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate

  • other drugs containing acetaminophen (prescription or nonprescription)

This medicine may also interact with the following medications:

  • alcohol

  • certain medicines for depression, anxiety, or psychotic disturbances

  • certain medicines for blood pressure, heart disease, irregular heart beat

  • furazolidone

  • imatinib

  • isoniazid

  • linezolid

  • mecamylamine

  • other medicines for congestion or colds

  • procarbazine

  • reserpine

  • St. John's Wort

  • stimulant medicines for attention disorders, weight loss, or to stay awake

  • theophylline

  • warfarin

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if your pain symptoms do not start to get better or if they get worse.

Drink several glasses of water each day. This will help loosen mucus.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

Do not take more than the recommended dose as listed on the package label. If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

The risk for liver problems is increased if you drink 3 or more drinks containing alcohol daily while using this product.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • anxious

  • chest pain

  • confusion

  • dizziness

  • fast, irregular heartbeat

  • feeling lightheaded, falls

  • irritable

  • high blood pressure

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • seizures

  • tremors

  • trouble passing urine or change in the amount of urine

  • trouble sleeping

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (Report these to your doctor or health care professional if they continue or are bothersome.):

  • headache

  • loss of appetite

  • nausea

  • upset stomach

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Protect from light. Throw away any unused medicine after the expiration date.

NOTE: This sheet is a summary. It may not cover all possible information. If you have questions about this medicine, talk to your doctor, pharmacist, or health care provider.


Acetaminophen, Guaifenesin, Phenylephrine Oral solution

What is this medicine?

ACETAMINOPHEN; GUAIFENESIN; PHENYLEPHRINE (a set a MEE noe fen; gwye FEN e sin; fen il EF rin) is a combination of a pain reliever, an expectorant, and a decongestant. It is used to treat fever, aches and pains, and congestion from a cold or the flu. It is also used to treat a dry cough. This medicine will not treat an infection.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • diabetes

  • glaucoma

  • heart disease

  • high blood pressure

  • if you often drink alcohol

  • peripheral vascular disease

  • prostate disease

  • taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate within the last 14 days

  • thyroid disease

  • an unusual or allergic reaction to acetaminophen, guaifenesin, phenylephrine, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. Follow the directions on the package label. Use a specially marked spoon or container to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Take your medicine at regular intervals. Do not take it more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years for selected conditions, precautions do apply.

Patients over 65 years old may have a stronger reaction and need a smaller dose.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

Do not take this medicine with any of the following medications:

  • ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine

  • MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate

  • other drugs containing acetaminophen (prescription or nonprescription)

This medicine may also interact with the following medications:

  • alcohol

  • certain medicines for depression, anxiety, or psychotic disturbances

  • certain medicines for blood pressure, heart disease, irregular heart beat

  • furazolidone

  • imatinib

  • isoniazid

  • linezolid

  • mecamylamine

  • other medicines for congestion or colds

  • procarbazine

  • reserpine

  • St. John's Wort

  • stimulant medicines for attention disorders, weight loss, or to stay awake

  • theophylline

  • warfarin

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if your pain symptoms do not start to get better or if they get worse.

Drink several glasses of water each day. This will help loosen mucus.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

Do not take more than the recommended dose as listed on the package label. If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

The risk for liver problems is increased if you drink 3 or more drinks containing alcohol daily while using this product.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • anxious

  • chest pain

  • confusion

  • dizziness

  • fast, irregular heartbeat

  • feeling lightheaded, falls

  • irritable

  • high blood pressure

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • seizures

  • tremors

  • trouble passing urine or change in the amount of urine

  • trouble sleeping

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (Report these to your doctor or health care professional if they continue or are bothersome.):

  • headache

  • loss of appetite

  • nausea

  • upset stomach

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Protect from light. Throw away any unused medicine after the expiration date.

NOTE: This sheet is a summary. It may not cover all possible information. If you have questions about this medicine, talk to your doctor, pharmacist, or health care provider.


Acetaminophen, Phenylephrine Hydrochloride, Guaifenesin Oral tablet

What is this medicine?

ACETAMINOPHEN; GUAIFENESIN; PHENYLEPHRINE (a set a MEE noe fen; gwye FEN e sin; fen il EF rin) is a combination of a pain reliever, expectorant and decongestant. It is used to treat fever, aches and pains, and congestion from a cold or the flu. It is also used to treat a dry cough. This medicine will not treat an infection.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • diabetes

  • glaucoma

  • heart disease

  • high blood pressure

  • if you often drink alcohol

  • peripheral vascular disease

  • prostate disease

  • taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate within the last 14 days

  • thyroid disease

  • an unusual or allergic reaction to acetaminophen, guaifenesin, phenylephrine, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth with a full glass of water. Follow the directions on the label. Take your medicine at regular intervals. Do not take it more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years for selected conditions, precautions do apply.

Patients over 65 years old may have a stronger reaction and need a smaller dose.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

Do not take this medicine with any of the following medications:

  • ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine

  • MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate

  • other drugs containing acetaminophen (prescription or nonprescription)

This medicine may also interact with the following medications:

  • alcohol

  • certain medicines for depression, anxiety, or psychotic disturbances

  • certain medicines for blood pressure, heart disease, irregular heart beat

  • furazolidone

  • imatinib

  • isoniazid

  • linezolid

  • mecamylamine

  • other medicines for congestion or colds

  • procarbazine

  • reserpine

  • St. John's Wort

  • stimulant medicines for attention disorders, weight loss, or to stay awake

  • theophylline

  • warfarin

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if your pain symptoms do not start to get better or if they get worse.

Drink several glasses of water each day. This will help loosen mucus.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

Do not take more than the recommended dose as listed on the package label. If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

The risk for liver problems is increased if you drink 3 or more drinks containing alcohol daily while using this product.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • anxious

  • chest pain

  • confusion

  • dizziness

  • fast, irregular heartbeat

  • feeling lightheaded, falls

  • irritable

  • high blood pressure

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • seizures

  • tremors

  • trouble passing urine or change in the amount of urine

  • trouble sleeping

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (Report these to your doctor or health care professional if they continue or are bothersome.):

  • headache

  • loss of appetite

  • nausea

  • upset stomach

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Protect from light and moisture. Throw away any unused medicine after the expiration date.